# SDR SROM200100023

- Difficulty date: May 22, 2001
- Submitted: May 23, 2001
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 30,016 hours, 29,982 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 8221088001
- Part serial: 87LR
- Condition: Failed
- Location: Cockpit
- Part time: 299 hours, 233 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS 5 ATI EHSI FAILED IN CRUISE FLIGHT.  INSTUMENT DISPLAY WAS STILL PRESENTED, BUT WAS NON-FUNCTIONAL WITH A "DU FAILURE" ANNUNCIATOR LIT.  REPLACEMENT UNIT CORRECTED THE PROBLEM.
